# SDR HNAA2025082900582

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 46,133 hours, 43,608 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Dau
- Part number: 7013348948
- Part serial: 04085726
- Condition: Failed
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

E1 REV DISAGREE DISPLAYED DURING TO. DEACTIVED TR 1.  ENG 1 OR 2 REV DISAGREE MESSAGES    FACT  30AUG25  03:03  ROA   T/S IAW FIM 78-30-00-810-814-A FOUND NO CONTINUITY BETWEEN PINS A-36 OF CONNECTER J1018 TO GROUND, R&R #2 DAU IRT AMM 31-41-01. OPS CK GOOD. NO MESSAGES AT THIS TIME, CLEAR MEL 78-2. REACTIVATED T/R.
